# SDR 08FDEA01779

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: 217000412
- Condition: Bent
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ACCESS PANEL NR 488 DR, SPRING SEAL IS BENT.  REMOVED 2 SEALS IAW SRM 51-35-01;  VOL II. FABBED 2 SEALS IAW SRM 51-10-00;  VOL II;  FIG 1 & 51-31-01;  VOL II;  FIG 2.   PART MARKED PER GMM 7-0-1001. INSTALLED SEALS IAW SRM 51-35-01;  VOL II.
